# SDR FDEA202507041113

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 61,339 hours, 9,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bulged
- Location: Zone 600 Slat
- Component: Slat, Boeing
- Component part number: 114W4140110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.11 SLAT OUTER SKIN FOUND BULGE AT 28-33 INCH TO OB EDGE. RH WING NO.11 SLAT OUTER SKIN BULGE AREA REPAIRED AS PER B777 SRM 57-43-01-2R REPAIR 9   FIG 202 REV 47.6 AND EA G-5750-T0384008 P1. TITLE : WING - FLIGHT SURFACES - RH WING #11   SLAT OUTER SKIN MULTIPLE BULGES OVER NOSE BEAM AREA FROM OSBS 947 TO OSBS 952 -   SRM REPAIR - RSC TRACKING. REFER TO WRI: 57506949 FOR WORK DETAILS. THIS IS A MAJOR   REPAIR PER GMM 6-2-100.
